# SDR 95ZZZW405

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1343
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, ON THE NR 2 ENG TORQUE BOX LT SIDE, SKIN HAS FILLER COVERING DAMAGE JUST AFT OF STA 1343 ABOVE RAIN GUTTER.  REMOVED FILLER AND PAINT FROM SKIN AFT OF STA 1343, FAB REPAIR PLATE APPROX 12 INCHES BY 14 INCHES .063 2024-T3.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED AND SEALED AS PER SRM 53-30-3.  TOTAL CYCLES 29235.
